Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
5563 Publications
2024 | Published | Journal Article | IST-REx-ID: 13129 |

Clozeau N, Josien M, Otto F, Xu Q. Bias in the representative volume element method: Periodize the ensemble instead of its realizations. Foundations of Computational Mathematics. 2024;24:1305-1387. doi:10.1007/s10208-023-09613-y
[Published Version]
View
| Files available
| DOI
| WoS
2024 | Published | Journal Article | IST-REx-ID: 13182 |

Biswas R, Cultrera di Montesano S, Edelsbrunner H, Saghafian M. Geometric characterization of the persistence of 1D maps. Journal of Applied and Computational Topology. 2024;8:1101-1119. doi:10.1007/s41468-023-00126-9
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 13974 |

Fulek R, Gärtner B, Kupavskii A, Valtr P, Wagner U. The crossing Tverberg theorem. Discrete and Computational Geometry. 2024;72:831-848. doi:10.1007/s00454-023-00532-x
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2024 | Published | Thesis | IST-REx-ID: 18135 |

Lauritsen AB. Energies of dilute Fermi gases and universalities in BCS theory. 2024. doi:10.15479/at:ista:18135
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 14463 |

Reeve J, Butlin RK, Koch EL, Stankowski S, Faria R. Chromosomal inversion polymorphisms are widespread across the species ranges of rough periwinkles (Littorina saxatilis and L. arcana). Molecular Ecology. 2024;33(24). doi:10.1111/mec.17160
[Published Version]
View
| Files available
| DOI
| WoS
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 14542 |

Henheik SJ, Lauritsen AB, Roos B. Universality in low-dimensional BCS theory. Reviews in Mathematical Physics. 2024;36(9). doi:10.1142/s0129055x2360005x
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 12486 |

Agresti A. Delayed blow-up and enhanced diffusion by transport noise for systems of reaction-diffusion equations. Stochastics and Partial Differential Equations: Analysis and Computations. 2024;12:1907-1981. doi:10.1007/s40072-023-00319-4
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 14734
Wan S, Xiao S, Li M, et al. Band engineering through Pb-doping of nanocrystal building blocks to enhance thermoelectric performance in Cu3SbSe4. Small Methods. 2024;8(8). doi:10.1002/smtd.202301377
View
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15313 |

Agasthya LN, Muller CJ. Dynamics and scaling of internally cooled convection. Communications in Nonlinear Science and Numerical Simulation. 2024;134. doi:10.1016/j.cnsns.2024.108011
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 14797 |

Clozeau N, Mattesini F. Annealed quantitative estimates for the quadratic 2D-discrete random matching problem. Probability Theory and Related Fields. 2024;190:485-541. doi:10.1007/s00440-023-01254-0
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 14934 |

Dello Schiavo L, Kopfer E, Sturm KT. A discovery tour in random Riemannian geometry. Potential Analysis. 2024;61:501-553. doi:10.1007/s11118-023-10118-0
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15098 |

Agresti A, Luongo E. Global well-posedness and interior regularity of 2D Navier-Stokes equations with stochastic boundary conditions. Mathematische Annalen. 2024;390:2727-2766. doi:10.1007/s00208-024-02812-0
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15338 |

Browning TD, Pierce LB, Schindler D. Generalised quadratic forms over totally real number fields. Journal of the Institute of Mathematics of Jussieu. 2024;23(6):2859-2912. doi:10.1017/S1474748024000161
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15247 |

Frankl P, Pach J, Pálvölgyi D. Odd-sunflowers. Journal of Combinatorial Theory, Series A. 2024;206(8). doi:10.1016/j.jcta.2024.105889
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15312 |

Browning TD, Shparlinski IE. Square-free values of random polynomials. Journal of Number Theory. 2024;261:220-240. doi:10.1016/j.jnt.2024.02.013
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 15362 |

Andrianova MA, Seplyarskiy VB, Terradas M, et al. Discovery of recessive effect of human polymerase δ proofreading deficiency through mutational analysis of POLD1-mutated normal and cancer cells. European Journal of Human Genetics. 2024;32:837-845. doi:10.1038/s41431-024-01598-8
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15357 |

Liu Y, Lee S, Fiedler C, et al. Enhancing thermoelectric performance of solutionpProcessed polycrystalline SnSe with PbSe nanocrystals. Chemical Engineering Journal. 2024;490. doi:10.1016/j.cej.2024.151405
[Published Version]
View
| Files available
| DOI
2024 | Published | Journal Article | IST-REx-ID: 15381 |

Rangel Guerrero DK, Balueva K, Barayeu U, et al. Hippocampal cholecystokinin-expressing interneurons regulate temporal coding and contextual learning. Neuron. 2024;112(12):2045-2061.e10. doi:10.1016/j.neuron.2024.03.019
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15379 |

Stockwell I, Watson J, Greger IH. Tuning synaptic strength by regulation of AMPA glutamate receptor localization. BioEssays. 2024;46(7). doi:10.1002/bies.202400006
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15337 |

Bonolis D, Browning TD, Huang Z. Density of rational points on some quadric bundle threefolds. Mathematische Annalen. 2024;390:4123-4207. doi:10.1007/s00208-024-02854-4
[Published Version]
View
| Files available
| DOI
| arXiv